# SDR ABXA040158

- Difficulty date: April 15, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 46,769 hours, 36,597 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Part number: 591214129
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER ATTACH ANGLE CRACKED. REPAIRED ANGLE IAW DC-9 SRM.
